- Posts: 257
- Thank you received: 41
PCT: Supplements & Estrogen Rebound
- Stanabolic
-
Topic Author
- Elite Member
-
1) During PCT:
Are there any supplements I should get hold of while on PCT?
Is it even worth getting a test booster or is that a waste of cash?
Is 5-HTP any good?
Any recommendations?
2) Post PCT
I have heard about an estrogen rebound after PCT that apparently can lead to an increase in BF and low libido?
I still have a lot of letrozole left. Would it be of any benefit to take this after PCT to help control any rebound?
Thanks
Please Log in or Create an account to join the conversation.
- Big Les
-
- Premium Member
-
- Posts: 148
- Thank you received: 16
Please Log in or Create an account to join the conversation.
- beemer
-
- Platinum Member
-
- Posts: 431
- Thank you received: 30
I also find that during PCT,I struggle to get through my workouts so usually end up using some creatine and pre-workouts.
I also use a natural test booster
MAX OUT your expectations of what is possible for you...you CAN handle the weight
Please Log in or Create an account to join the conversation.
- gorilla
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 239
Lets go!
Please Log in or Create an account to join the conversation.
- Stanabolic
-
Topic Author
- Elite Member
-
- Posts: 257
- Thank you received: 41
Please Log in or Create an account to join the conversation.
- gorilla
-
- Platinum Member
-
- Posts: 1993
- Thank you received: 239
I like good old ZMA-5HTP
Lets go!
Please Log in or Create an account to join the conversation.
- kalooob
-
- Senior Member
-
- Posts: 72
- Thank you received: 2
Stanabolic wrote:
I have heard about an estrogen rebound after PCT that apparently can lead to an increase in BF and low libido?
x2
Please Log in or Create an account to join the conversation.
- Stanabolic
-
Topic Author
- Elite Member
-
- Posts: 257
- Thank you received: 41
kalooob wrote:
Stanabolic wrote:
I have heard about an estrogen rebound after PCT that apparently can lead to an increase in BF and low libido?
x2
From what I have gather the estrogen rebound AFTER PCT is if someone was taking an AI DURING PCT and did not taper off. So hopefully I won't have that problem. I guess low libido is to be expected at least for a few weeks?
Please Log in or Create an account to join the conversation.